Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak limits of powers of a contraction in Hilbert space


Author: S. R. Foguel
Journal: Proc. Amer. Math. Soc. 16 (1965), 659-661
MSC: Primary 47.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0180862-5
MathSciNet review: 0180862
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. R. Foguel, Powers of a contraction in Hilbert space, Pacific J. Math. 13 (1963), 551-562. MR 0163170 (29:473)
  • [2] L. Sucheston, An ergodic application of almost convergence sequences, Duke Math. J. 30 (1963), 417-422. MR 0152001 (27:1982)
  • [3] B. Sz-Nagy, Sur les contractions de l'espace de Hilbert, Acta Sci. Math. 15 (1953), 87-92. MR 0058128 (15:326d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180862-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society